# SDR DALA2023051703946

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 54,750 hours, 27,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3159, PERFORM REPAIR ON FR43 LH, FRAME FOOT COUPLING BTW STRINGER 18L TO STR INGER 24L IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR ON FR43 LH, FRAME FOOT COUPLING BTW STRINGER 18L TO STRINGER 24L IN PASSENGER CABIN IN CONJUNCTION WITH AMDS CARD 5311-01239-02A STEP 18.JOB COMPLETE. (LP 2770381)
